# SDR ASAA2017120822841

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 37,891 hours, 11,455 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAN DUCT PANEL AT 3 O'CLOCK POSITION AFT UPPER SCREW WORN THRU PANEL. GROUNDED - YES. REPLACED FAN DUCT PANEL AT 3 O'CLOCK POSITION ON #2 ENGINE REF B737-800 AMM 72-23-07.
